Previous |  Up |  Next


Title: Abstracts of CSc. theses in mathematics (English)
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 40
Issue: 3
Year: 1999
Pages: 599-606
Category: math
Summary: Kaiser, Tomáš: Piercing problems and topological methods. El Bashir, Robert: Modules commuting in functor Hom with limits. Eisner, Jan: Bifurcations for reaction-diffusion systems conditions given by inclusions. Tharwat, Asem: Solution of optimization problem on attainable of extremal separable operators. Fašangová, Eva: Long-time behaviour of solutions of evolution problems. Kovářová, Marie: Multiple state models of permanent health insurance estimating per capita expenses. Lávička, Roman: Laplacians in Hilbert spaces and sequences in Banach spaces. Fryšová, Darina: Financial management in insurance companies: application in life insurance. Popela, Pavel: An object-oriented approach to multistage stochastic programming: models and algorithms. Severa, Vladislav: Invariant differential operators on spinor-valued differential forms. (English)
MSC: 00A99
Date available: 2009-01-08T18:55:45Z
Last updated: 2012-04-30
Stable URL:


Files Size Format View
CommentatMathUnivCarolRetro_40-1999-3_19.pdf 174.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo